# SDR SWAA2022050290239

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS997 RBL7 WL208. / [01] VERIFIED APPLICABILITY FOR SRM 53-70-51-1A-1. REMOVED CORROSION ON FLOOR SUPPORT ; RBL7 WL 208 IN A 1.3X1.9' AREA; MAX DEPTH .025'. ORIGINAL THICKNESS IS .080'. FOUND TO BE OUT LIMITS PER SRM 53-70-51-1A-1; MEASURED WITH DIAL DEPTH GAUGE ID: ATS2677.;[02] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[03] REMOVED INTERCOSTAL AT RBL7 WL208 FROM BS 886;5 TO 1006 PER SRM 51-40-02-0G-0;[04] INTERCOSTAL LOCATION IS RBL7; WL208; FROM BS 986.5 TO 1006.;[05] LOCATED AND DRILLED INTERCOSTAL AT BS 986.5-1006; RBL 7 PER DWG 147A5730 AND SRM 51-40-05. INTERCOSTAL TO BE INSTALLED ON TTG8Q00BLVCP.;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.
